# SDR UIEA2019052804332

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 2422 · AC Inverter
- Part: Gcu
- Part number: 734284
- Part serial: 3721
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GCU FAILS DURING ENGINE RUNS. ( REMOVED AND REPLACED RT GCU IAW AMM 24-22-02. )
